advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Glasgow, Scotland:

My daughter has had diabetes for three years, and it is not an easy time just now since she is just out of hospital after having a seizure because of too many hypos. Do you make a judgement as to when to change insulin doses after one day of lows or highs or make a change after three days of lows or highs?

Answer:

You should work very closely with your child's diabetes team since they can give you specific advice about how often and under what circumstances insulin doses should be adjusted, food should be changed, how often to monitor, etc.

SB

DTQ-20030624071920
Original posting 14 Jul 2003
Posted to Daily Care and Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.